MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE VERSA DIAL REVERSE SHOULDER SYSTEM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE VERSA DIAL REVERSE SHOULDER SYSTEM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110030777
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a reverse shoulder revision procedure approximately 5 months post-implantation due to component dislocation.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in australia.Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): -00434906606(66623400) associated product information: -180559(62212850) -115398(66508387) -110032410(67109285) -180552(67160072) -180550(67221332) -180550(67232909) -00-4349-016-13(66866727) h6: proposed code: mechanical (g04)- head.The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a shoulder revision approximately five months post-implantation due to dislocation with humeral polyethylene liner dissociation.Approximately seven weeks post-implantation, the patient lifted and carried weights contrary to postoperative instructions and sustained a shoulder dislocation.The patient presented to a local emergency department where closed reduction was attempted for several hours.The treating surgeon believed the prolonged reduction attempts resulted in humeral polyethylene liner disassociation, which led to the subsequent revision.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; b7; d2; d9; g1; g3; g6; h1; h2; h3; h10.The reported event cannot be confirmed.Visual examination of the provided photos identified the explanted products with signs of use and biological debris.However, as the products were not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The root cause of the reported issue is attributed to patient non-compliance.It was indicated that the patient admitted to lifting and carrying weights in excess of the surgeons direct orders.Ifu indicates "premature failure of implants by loosening, fracture, dislocation, subluxation, and/or wear are more likely to occur where patients have unrealistic functional expectations (and conduct excessive, unusual, and/or awkward movement and/or activity), are overweight, or excessively overweight, or where patients fail to follow through with the required rehabilitation program.Attempts have been made to gather all product identification information and no further information has been provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE VERSA DIAL REVERSE SHOULDER SYSTEM GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23693715
Report Number0001822565-2025-04351
Device Sequence Number15751342
Product Code PHX
UDI-Device Identifier00887868231261
UDI-Public(01)00887868231261(17)331117(10)66144236
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110030777
Device Lot Number66144236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale